Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1969, Volume 5, Number 11, Pages 2068–2084 (Mi de850)  

Homogeneous difference schemes for an ordinary differential equation of arbitrary order with discontinuous coefficients

A. K. Boyarchuk, V. I. Shmatok

National Taras Shevchenko University of Kyiv

Full text: PDF file (1584 kB)

Bibliographic databases:
UDC: 518.322.2
Received: 04.05.1968

Citation: A. K. Boyarchuk, V. I. Shmatok, “Homogeneous difference schemes for an ordinary differential equation of arbitrary order with discontinuous coefficients”, Differ. Uravn., 5:11 (1969), 2068–2084

Citation in format AMSBIB
\Bibitem{BoyShm69}
\by A.~K.~Boyarchuk, V.~I.~Shmatok
\paper Homogeneous difference schemes for an ordinary differential equation of arbitrary order with discontinuous coefficients
\jour Differ. Uravn.
\yr 1969
\vol 5
\issue 11
\pages 2068--2084
\mathnet{http://mi.mathnet.ru/de850}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=260186}
\zmath{https://zbmath.org/?q=an:0182.21801}


Linking options:
  • http://mi.mathnet.ru/eng/de850
  • http://mi.mathnet.ru/eng/de/v5/i11/p2068

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:74
    Full text:34

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022